# SDR ASOA20131218285

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 33,083 hours, 31,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 23.  REMOVED CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01443.  ACFT APPROVED FOR RETURN TO SERVICE.
